# SDR DALA2018110136380

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0805850) DURING INSPECTION FOUND CRACKED INTERNAL PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT (FWD EDGE). INTERNAL PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT (FWD EDGE) WAS REPAIRED PER B737-800 S.R.M 53-10-15 REP.5.
